# SDR A6WA201140785

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 2285020
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER TORQUE BOX HAS NUMEROUS DAMAGED AREAS, REO 78-30-4072.
